Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Taking clomid, headache. What could be wrong. Is it normal?

Hi. I have started taking clomid , this will be my second month. The first month I took it always in the morning but I had a slight headache afterwards so this month Im taking it around 9pm just after dinner. Is that ok? I also heard you have to take it at the same time. A few days ive taken it at 9pm and a few at 8pm, that ok? Sorry for silly questions but just want to make sure im doing it right! Thanks in advance.
Asked On : Sat, 9 Mar 2013
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Clomiphen is a fertility drug given for ovulation disorder.
It's use can cause side effects like headache,flashes,bloating etc.
It doesn't matter at which time of the day you start taking it .
What matters is regularity.
It is taken for 5 days at the same time every day.
Even if you are taking two pills a day they are taken together at same time.
The dose of CLOMID can vary from 50 mg to 150 mg every day.
CLOMID is generally used for 6 months at a stretch and if pregnancy fails o take place other methods are employed.
Answered: Sun, 10 Mar 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor